How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 35051
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
5625079
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

MY TONSILS HAVE LITTLE RED SPOTS ON THEM LOOKS LIKE BLOOD

Resolved Question:

MY TONSILS HAVE LITTLE RED SPOTS ON THEM LOOKS LIKE BLOOD SPOTS TINNY LIKE A IRRATATION AND ONE OF THE TONSILS ON THE BOTTOM WHERE ITS TOUCHES THE TOUNGE HAS A WHITE /CLEAR LAYER SMALL LIKE WHEN YOU BURN YOUR SKIN AND ITS PEALS OFF ANT LEAVE A WHITE /CLER RECOVERING PROCESSS .I HAVE POST NASAL DRIP AND I ALSO HAVE GERD/HIETEL HERNIA WILL THIS BE THE CAUSE OR IS IT SOME ALERGIES .I HAD A SORE THROAT /STEP THROAT 1 MONTH AGO WHICH IS OVER ,I ALSO DID A COMPLEATE CBC/DIFF AND PL AND ALL TEST CAME BACK NORMAL
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 7 years ago.

Greetings.

With your CBC and differential count being normal, this is very likely due to GERD. A moderate to severe GERD / Hiatal hernia very commonly gives post nasal drip and changes in throat and tonsils. Please see this resource;

http://www.ncbi.nlm.nih.gov/pubmed/2058616?ordinalpos=1&itool=EntrezSystem2.PEntrez.Pubmed.Pubmed_ResultsPanel.Pubmed_SingleItemSupl.Pubmed_Discovery_RA&linkpos=4&log$=relatedreviews&logdbfrom=pubmed

Please feel free for your follow up questions.

Dr. Arun

Customer: replied 7 years ago.
i have also deveated septum and i went to ent and did a ct scan sed we have to clean sinuses and fix the septum and gerd i did a enoscopy and he sed u have a little sliding herniana gerd soem esofgitus did a biopsy found nothing clean and i was ok until i got real cold and got strep throat took way to much antibiotics over did it and now this small red blood looking spots on tonsils tiny looks like alergik reactions so i got worried what if its cancer or viral infiection bacteria or so kind std did a cbd will diff panel and all came back normal red cell and white cell including t and c cells all normal so if it was something serious i would get abnormal resualts correct and my doc would recomend more tests
Customer: replied 7 years ago.
i also take 2 prev acid a day and one other thing i have is burning mouth tounge i t might be anxiaty i thing cause i worrie and stress so much thinking its something bad and it my mouth when i eat sour or something hot drink i get small white clear jelly looking bubble on my check is that normal too .one more sometimes i also otices red dots in my cheak and mouth to i think its from me biting my cheaks and i dont remember that i did and ill look inside cheak and lip i have little red dots like when ur skin rips in mouth and u get blood spots is thay normal too or can somehing serious cause those red or brown looking tinny dots in cheak or lip looks like bittin or wne u get a skin cut from inside like something u ate pokes it haed almonds or chips
Customer: replied 7 years ago.
one last thig i do get bitter taste in my mouth
Expert:  Dr. Arun Phophalia replied 7 years ago.

Hello,

Bitter tase in mouth is due to GERD.

Yes, if this was serious the lab tests would not have been normal. I would not be worried and get the GERD controlled better by the medications and life style measure. Please see the resource for it;

http://www.mayoclinic.com/health/gerd/DS00967/DSECTION=lifestyle-and-home-remedies

Medications like antibiotics can increase the severity of GERD, so this may be contributory factor.

The cheek problem can be due to the GERD and deficiency of vitamins can give you these spots and stress and anxiety can contribute to it. You can take over the counter multivitamins, which will take care of these oral symptoms (inside of mouth and lips).

It is pleasure and privilege assisting you.

Dr. Arun

Dr. Arun Phophalia and 2 other Health Specialists are ready to help you
Customer: replied 7 years ago.
cool ur are wonderful and profesional i appricate all ur help so i shouldnt worrie about the burning mouth and the throat irratation its pro alergies or gerd and i really appricate ur help
Expert:  Dr. Arun Phophalia replied 7 years ago.

You are very welcome,

I would consider it to be GERD and all of your symptoms including burning in mouth and throat irritation are due to it only. Please do not worry at all.

Best wishes and kindest regards,

Dr. Arun

Dr. Arun Phophalia and 2 other Health Specialists are ready to help you
Customer: replied 7 years ago.
man doctors in la all money but im from london and lot of educated indian doc and all top and know what there talking about i love the honesty of them and i trust them more
Expert:  Dr. Arun Phophalia replied 7 years ago.

I appreciate your comments.

Thanks a lot.

Best wishes and kindest regards,

Dr. Arun

Customer: replied 7 years ago.
one last thing if i may sorry i what i notice also seasonal my athlets foot symptoms in this season get very bad and my feet itch a lot and my body also gets hot and at night sometimes im warm and sweet just a little not a lot is that also from reflux too i had a ingrone toe nail 10 years ago and the doctor messed up and i guess the sessiors wherent clean and i hae had it since then its comes and goes sometimes also give me like ring worm on body but like eczema but i notice its seasonal and sometimes i think its from stress or anxiaty when i worrie too much
Customer: replied 7 years ago.
cool ur are wonderful and profesional i appricate all ur help so i shouldnt worrie about the burning mouth and the throat irratation its pro alergies or gerd and i really appricate ur help
Expert:  Dr. Arun Phophalia replied 7 years ago.

Hello,

GERD is considered an important cause for the night sweats and anxiety and stress can contribute to it. Please see this authentic resource which tells about the GERD and night sweats;

http://www.aafp.org/afp/2003/0301/p1019.html

You can ask your GP to provide you an oral anti-fungal medication for athlete foot. Fluconazole 150 mg every other day for 3 doses, followed by weekly fluconazole 150-200 mg for 1-2 months should take care of it permanently. Ring worm on the body too would not occur with this regime, though stress and anxiety are aggravating factors for it too.

Please do not worry about your burning mouth and irritation of the throat at all, which is nothing serious.

Dr. Arun

Customer: replied 7 years ago.
thank you doctor i reall appricate the time and value that you put in to your work and effort to help me understand my situation you have been reall helpful i was give lamisal at tablets which i havent took cause i heard it effects ur kidney or liver
Expert:  Dr. Arun Phophalia replied 7 years ago.

Hello,

Lamisil may hurt liver or kidney only in about 0.1% people who take it for a very long duration. For a short course, it would not damages these organs. A drug induced side effect is usually reversible when the medication is stopped.

Thanks for your kind and encouraging words.

Dr. Arun

Dr. Arun Phophalia and 2 other Health Specialists are ready to help you